# SDR 20000403AP004

- Difficulty date: February 21, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3121
- Part serial: 17778
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 INSPECTION FOUND NUMEROUS EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT 3WL, 10WL, AND 18WL IAW JIC 335121-RAI-10000.  OPS CHECK GOOD.  (M)
